# SDR DALA2018082405239

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Condition: Corroded
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL LONG 28RH BTW STA 845 TO 826 AT CENTER CARGO COMPARTMENT AMDS 5330-2616 MRB 53-302-07. LEVEL COROSION 2. INTERCOSTAL LONG 28RH BTW STA 845 TO 826 AT CENTER CARGO COMPARTMENT WAS REPLACED PER MD90 SRM VOL. II 51-30-05, MD90 SRM VOL. III 53-20-01 AND DWG 9915554 REV. J. (LP# 0710202)
